Loading ...
Sorry, an error occurred while loading the content.

Update: good news and BAD news-help

Expand Messages
  • runabout_104
    This is wik 11 of the peg/rebetol. I ws taken off the peg temporarily diue to WBC which is 1.7-dropping from 2.5 from last month. Good news is that my Alt is
    Message 1 of 3 , Feb 1, 2002
    • 0 Attachment
      This is wik 11 of the peg/rebetol. I ws taken off the peg temporarily
      diue to WBC which is 1.7-dropping from 2.5 from last month. Good news
      is that my Alt is 19 and AST is 38. RBC is 4.05 HGB 112.9 MCV 93.3
      MCH 31.9H MCC-MCHC 34.2 Platelettes 117L Neutrophils 26L Banded
      Neutrophils 6 Lymphocytes 49 Monocytes 6 Eosinophils 7H Atyph Lymph 6

      Glucose 74 Bun 8 Crea 0.8 T. Protein 3.7 Albumin 3.7 Alk Phos 94 TBL-
      T. Bil 0.49 Calcium 8.9 NA 142 Chloride 107 GT 5-85 27 CO2 30.4.

      I ws taken off due mainly to WBC being the 1.7. I begged him to
      please just dose reduce but he said no that he had to do it and he wd
      ck my levels on tues (that is when I take my shot) and see where they
      wre then, but i don't see them climbing significantly in 3 and half
      dys. and then he would do another bloood work the nxt week and if
      they aren't any better i ws off for good!! I mentioned that drug
      neoupgna (sic) i had heard wd help raise white blood cells but he
      said it ws too dangerous. I talked to a friend of mine and she had
      been on the old combo and hers had dropped also and they just dropped
      her from 2 shots down to 2 1 shot until it came back up, which it did
      and she also stated hers stayed in the 1's the whole time! Also, my
      psch say that lithium that one of it's side effects raises wbc--
      anyone know anyone about this. He said it may not do anyting in time,
      but it ws worth a shot and he put me on 1 pill a dy due to the hep
      which theraputic levels are usually much higher dose. Is there
      anything I can do to help this wbc along. Dr said he would like to
      see it at least 2.2 or 2.5 b4 putting me back on. If not up in 2
      weeks-2 blood work ups then i am off for good. I can not belive this,
      especially how well i tolerated all the side effects and just the
      whole darn thing. I feel like God would hv made me a non-responder
      and not bring me this far just to drop me. I am really discouraged
      and confused and right down pissed right now. Anybody got any
      advice,I am about in panic mode as we speak and cd use some feed
      back. Thanks so much. Wishing everyone else well.
      cheri
    • Constance Dickson
      Cheri, I am so sorry to hear this, but keep your spirits up you would be surprised what a few days off meds will do. Take Care, Connie
      Message 2 of 3 , Feb 1, 2002
      • 0 Attachment
        Cheri,
        I am so sorry to hear this, but keep your spirits up
        you would be surprised what a few days off meds will
        do.
        Take Care, Connie


        __________________________________________________
        Do You Yahoo!?
        Great stuff seeking new owners in Yahoo! Auctions!
        http://auctions.yahoo.com
      • claudine intexas
        You need a new doctor. This one doesn t know much about treating HCV. He has tried to discourage you from the beginning. I don t know what else to tell you. A
        Message 3 of 3 , Feb 2, 2002
        • 0 Attachment
          You need a new doctor. This one doesn't know much about treating HCV.
          He has tried to discourage you from the beginning. I don't know what
          else to tell you. A dose reduction should always be tried before
          stopping, and Neupogen is being used commonly now. You just need a
          new doctor.
          Claudine


          __________________________________________________
          Do You Yahoo!?
          Great stuff seeking new owners in Yahoo! Auctions!
          http://auctions.yahoo.com
        Your message has been successfully submitted and would be delivered to recipients shortly.